# SDR HEEA064445

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 20898411
- Condition: Broke
- Location: Main Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER P/N 3226-201 BROKE ON LT FORWARD DOOR.  THE LEVER WAS NON-PROCURABLE FROM BELL.  LATCH ASSY P/N 20898-411 WAS ORDERED AND THE LEVER WAS SCRAPPED LOCALLY.
